MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. ENSITE¿ X  EP SYSTEM V1.1.1; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

ST. JUDE MEDICAL, INC. ENSITE¿ X  EP SYSTEM V1.1.1; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number ENSITE-SYSTEM-111
Medical Device Problem Codes Erratic or Intermittent Display (1182); Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/11/2022
Type of Reportable Event Malfunction
Event or Problem Description
During the redo atrial fibrillation of posterior wall isolation and atypical atrial flutter procedure, the system lost the mapping catheter location.Disconnecting, removing, and reconnecting the catheter appeared to solve the issue initially, but later in the case when a redo of the map was attempted, the catheter location was lost and could not be restored.The issue was not resolved and the procedure was cancelled.There was no patient consequences.
 
Additional Manufacturer Narrative
The case study, collect logs, and photos were provided and reviewed.In regard to the 'no location messages', the system was operating as designed in those instances.After the metal baseline was reset, the voxel cloud was removed leading to the 'no location' messages even though the gumballs were green.In regards to the catheter location, review of the files showed the user set the visibility of the abl catheter to not visible, and from this point on, no catheters can be visualized in the study.In this, or any later segment, if the visibility of the abl catheter is set on, then catheters including the hd catheter can be visualized.It is recommended to turn on the visibility of the abl catheter in order to be able to visualize all catheters.

Brand Name
ENSITE¿ X  EP SYSTEM V1.1.1
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
janna parks
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key13769966
Report Number2184149-2022-00047
Device Sequence Number4104567
Product Code DQK
UDI-Device Identifier05415067041722
UDI-Public05415067041722
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K202066
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberENSITE-SYSTEM-111
Device Lot Number8199365
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/14/2022
Supplement Date Received by Manufacturer03/18/2022
Initial Report FDA Received Date03/15/2022
Supplement Report FDA Received Date04/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/19/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age66 YR
Patient SexMale
Patient Weight120 KG